# SDR DALA2022081705592

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2368548) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STA 947.5 BTW RBL 60 TO LBL 60 AT W2. FLOOR BEAM AT STA 947.5 BTW RBL 60 TO LBL 60 AT W2 WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
